| Model Number |
SSLP-280 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture.
Event or Problem Description
Non-healthcare professional reported unknown side capsular contracture, baker grade unknown.Device has been explanted.
Event or Problem Description
Company representative reported on behalf of the healthcare professional right side capsular contracture, baker grade iii.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified: weight to spec, white particles in the shell and creases flat.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.